Benicar HCT User Reviews

Benicar HCT - User Reviews

Benicar HCT User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Benicar HCT sorted by most helpful. Patient Discussions FAQs


Comment from: bscarborough, 55-64 on Treatment for 6 months - 1 year (Patient) Published: December 10

Started taking this bp medicine in Dec. 2007 along with toporol xl.Because I had bronchitis in January 2008 I took mucinex dm which sent me to the hospital with stroke like symptoms. Er doctor said I needed to speak to Dr. about bp med. Also had many problems on benicar hct. Rapid heartbeat, feet cramping , severe diarrhea, feeling like everything inside of me was going awry,and just not feeling well at all. Saw my Dr. and a heart Dr. but couldn't find anything wrong with me. I was sure the diuretic in the benicar was dehydrating me and pulling everthing out of me. My insurance made me switch to Diovan HCT and I still had the same problems. I suspected the diuretic in the bp med but was told it was not. For 10 months I was sick with these symptoms. In October I told the Dr. I wanted off the diuretics. ALL SYMPTOMS WENT AWAY. Am on diovan 80 now and doing GREAT. Please watch the diuretics!!!!! They could be your problem.

Related Reading: stroke | benicar hct | diarrhea

Comment from: fuldek, 55-64 Female on Treatment for less than 1 month (Patient) Published: April 11

4 days into the drug I experienced, dizziness, lightheadedness, blurred vision, loss of balance, fatigue, headache, neck and upper back pain. I will not take this again until I check with my doctor. I don't know if this drug is the cause but I also experienced leg pain when walking that I never experienced before. It did work though, my systolic dropped from the upper 140's into the mid 80's!

Related Reading: headache

Comment from: chan, 35-44 on Treatment for less than 1 month (Patient) Published: March 28

i have been taking benicar for one week and i have expericed non stop dizzyness,tired, feeling faint and rapid heartbeat and shortness of breath after excercise. I did not experience this after working out in the past. I also have numbness in my arm. i will see what happens for another week, after that i will ask my dr for another medicine to treat my hypertention

Comment from: Kking, on Treatment for less than 1 month (Patient) Published: June 08

sweating, upper abdonmen pain severe, could not walk up right,dark Stool,constant ringing in ears flu like symtoms,but it lowered my presure taking benicar one week. caution. i am seeking other otpions

Related Reading: flu

Comment from: Paul, 45-54 Female on Treatment for 1-6 months (Patient) Published: February 22

Don't take this medication if you are sexually active male. This medication is not for sexually active adults. This medication can cause erection problems and lack of interest in sex. I never had erection issues before but this medication made matter worst. I read all the reviews on webmd and I am thankful to people who posted their experience with this drug. I am sharing my experience as well..

Comment from: 45-54 Female on Treatment for less than 1 month (Patient) Published: September 26

I was on Hyzaar. My insurance co. decided it would not be a preferred drug. I tried benicor HCT. I was OK for 3 weeks. Suddenly I became very fatigued and felt drugged. I had terrible knee pain. All I wanted to do was sit or sleep. My eyesight seemed to be quite blurry. I couldn't concentrate. I went off the med this morning and went back to Hyzaar. After just one day off the benicor, I feel 1000% better, my knee pain is gone, my eyesight is better, my energy is back. I don't care if the drug lowers my pressure, the side effects aren't worth it... especially for a lousy insurance company. I'm back to Hyzaar and back to being normal.

Related Reading: Hyzaar | knee pain | sleep

Comment from: 45-54 on Treatment for 2-5 years (Patient) Published: September 22

I have been taking this medication for years. It lowered my blood pressure nicely; however, side effects experienced includes thinning hair, moderate to sometimes severe muscle aches and pains in the upper arms and legs

Comment from: 65-74 on Treatment for less than 1 month (Patient) Published: March 28

I have been on this medicine for a couple of weeks it lowered my blood pressure,I have had severe symptoms of arthritis,stomach cramps and dark stools, ringing in my ears

Related Reading: arthritis


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations